Alert archive / Kansas / Tornado Warnings in 2025
Tornado Warning 2, NWS Topeka, KS
NWS Topeka, KS issued this tornado warning at Apr 1, 2025, 9:06 PM CDT for Dickinson County, Ottawa County, Kansas. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2025, 9:06 PM CDT (02:06 UTC)
- Expired
- Apr 1, 2025, 9:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Dickinson County, KS, Ottawa County, KS
The radar
The Topeka radar (KTWX), 95 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 9:10 PM CDT | FUNNEL CLOUD | 3 N Niles, KS | |
| Apr 1, 9:10 PM CDT | TSTM WND GST 70 | 3 N Niles, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 7:25 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 356 m²/s²
- 0-3 km storm-relative helicity
- 559 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
718
WFUS53 KTOP 020206
TORTOP
KSC041-143-020230-
/O.NEW.KTOP.TO.W.0002.250402T0206Z-250402T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Topeka KS
906 PM CDT Tue Apr 1 2025
The National Weather Service in Topeka has issued a
* Tornado Warning for...
Northwestern Dickinson County in central Kansas...
Southeastern Ottawa County in north central Kansas...
* Until 930 PM CDT.
* At 906 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Niles, moving east at 35 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Manchester, Niles, and Talmage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3913 9732 3913 9719 3901 9708 3896 9737
3896 9749 3903 9752
TIME...MOT...LOC 0206Z 251DEG 33KT 3900 9745
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Reese2 follow-up statements
318
WWUS53 KTOP 020214
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
914 PM CDT Tue Apr 1 2025
KSC041-143-020230-
/O.CON.KTOP.TO.W.0002.000000T0000Z-250402T0230Z/
Dickinson-Ottawa-
914 PM CDT Tue Apr 1 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN DICKINSON AND SOUTHEASTERN OTTAWA COUNTIES...
At 913 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles southwest of Manchester, moving northeast at 40
mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Weather spotters reported a funnel cloud. At 910 PM CDT
trained spotters reported a funnel cloud 3 miles north of
Niles.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Manchester and Talmage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3913 9732 3913 9719 3904 9711 3900 9736
3899 9744 3905 9747
TIME...MOT...LOC 0213Z 231DEG 35KT 3905 9738
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Reese241
WWUS53 KTOP 020223
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
923 PM CDT Tue Apr 1 2025
KSC143-020231-
/O.CAN.KTOP.TO.W.0002.000000T0000Z-250402T0230Z/
Ottawa-
923 PM CDT Tue Apr 1 2025
...THE TORNADO WARNING FOR SOUTHEASTERN OTTAWA COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central Kansas.
&&
LAT...LON 3913 9732 3913 9719 3906 9713 3901 9734
3904 9737 3910 9737
TIME...MOT...LOC 0221Z 250DEG 33KT 3906 9729
$$
KSC041-020230-
/O.CON.KTOP.TO.W.0002.000000T0000Z-250402T0230Z/
Dickinson-
923 PM CDT Tue Apr 1 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN DICKINSON COUNTY...
At 921 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Manchester, moving east at 40 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Weather spotters reported a funnel cloud. At 920 PM an
emergency manager reported a funnel cloud 6 miles west of
Talmage.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Manchester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3913 9732 3913 9719 3906 9713 3901 9734
3904 9737 3910 9737
TIME...MOT...LOC 0221Z 250DEG 33KT 3906 9729
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
ReeseWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Apr 1, 6:41 PM CDT, 2 hours 25 minutes earlier. Its key messages:
- Thunderstorms are expected to develop this evening and overnight, with the potential for severe weather. Large hail, damaging winds, and tornadoes are all possible with these storms.
- Gusty south winds with some occasional 45mph gusts remain possible into late this evening.
- Temperatures trend cooler and below average late this week into early next week.
Area forecast discussion, Apr 1, 6:41 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Topeka KS 641 PM CDT Tue Apr 1 2025 .KEY MESSAGES... - Thunderstorms are expected to develop this evening and overnight, with the potential for severe weather. Large hail, damaging winds, and tornadoes are all possible with these storms. - Gusty south winds with some occasional 45mph gusts remain possible into late this evening. - Temperatures trend cooler and below average late this week into early next week. && .DISCUSSION... Issued at 252 PM CDT Tue Apr 1 2025 A 988mb surface low pressure system has developed along the KS/CO border in response to a lead perturbation ejecting out of the broader upper troughing pattern encompassing the western CONUS. Moisture has been slowly advecting northward with 50+ dew points having made it into south central KS and 60+ dew points still along and south of the Red River Valley as of 19Z. Moisture transport should happen more quickly later this afternoon and especially into the early evening as the LLJ starts to pick up. As we head into the evening and overnight hours, there are two areas of convective initiation and evolution that we'll need to monitor. The first is with more isolated supercells that may develop along a sharpening dryline in south central KS and move northeastward into east central KS, and the second is with storms developing in north central KS as the cold front eventually catches up to the dryline. The HRRR has consistently been the most aggressive solution, and the 18Z run has even started to develop some initial supercells in north central KS before they congeal into a line later tonight. Starting with the isolated cells further south, there remains lower confidence in these storms having much of an impact on east central KS. This is due to the fact that they would be moving into a less favorable environment for surface-based storms as they move further north and east into the open warm sector. Even so, plentiful shear exists in the environment to keep any storm going that develops. While coverage of storms would be isolated with anything that comes from south central KS or northern OK, if a storm can maintain itself as it moves into our area, this would pose the greatest risk for a strong tornado, as well as large hail and damaging wind. Timing for this aspect of the severe weather threat could be as early as 7pm, but probably mostly in the 8-11pm time frame. The most probable impact we are monitoring is associated with the second area described above. Again, the HRRR has recently become the most robust in developing some discrete cells initially around 00- 01Z as the cold front catches up to the dryline. As we get closer to 03-04Z, storms should grow upscale into a line and move east through the overnight hours, likely not reaching far eastern areas until after 4am. Wind damage would likely be the main threat with these late night storms, but cannot rule out a brief tornado spinning up along the leading edge of the line as it develops into a QLCS. This is especially the case earlier on in the event towards north central KS, whereas further east the line should weaken with time. Storms should exit the area around sunrise. The broad upper troughing pattern remains in place through the end of the week, and some perturbations within that pattern keep some additional rain chances particularly on Friday into Saturday. A cold front Saturday into Sunday looks to usher in a much cooler air mass late this week into early next week. Morning lows could dip near or below freezing Sunday and Monday. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 636 PM CDT Tue Apr 1 2025 Multiple aviation hazards will be present during the 00Z TAF period as a strong system impacts the area. A LLJ will increase to 50-55 kts this evening, which could create LLWS when gusts are not occurring at the surface. Thunderstorms then become likely, especially after midnight, moving from west to east. There could be some lingering showers behind the main line of storms tonight, but rain should exit the area by around sunrise Wednesday. West winds will then become gusty Wednesday afternoon. && .TOP WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 1 AM CDT Wednesday for KSZ008-KSZ009- KSZ010-KSZ020-KSZ021-KSZ022-KSZ023-KSZ034-KSZ035-KSZ036-KSZ037- KSZ038-KSZ054. && DISCUSSION...Picha AVIATION...Teefey
Hazardous weather outlook, Apr 1, 7:28 PM CDT, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 728 PM CDT Tue Apr 1 2025 KSZ011-012-024-026-039-030030- Nemaha-Brown-Jackson-Jefferson-Shawnee- 728 PM CDT Tue Apr 1 2025 ...SEVERE THUNDERSTORM WATCH 92 IN EFFECT UNTIL 3 AM CDT WEDNESDAY... This Hazardous Weather Outlook is for east central Kansas and northeast Kansas. .DAY ONE...Tonight. Strong and gusty south winds up to around 40 to 45 mph are expected from through this evening. Thunderstorms will move east across the region this evening and late tonight. Severe thunderstorms are possible, with the strongest activity capable of large hail, damaging winds, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER MESSAGE Weather spotters are encouraged to relay reports of hail, damaging wind, tornadoes and flooding. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf KSZ040-055-056-058-059-030030- Douglas-Osage-Franklin-Coffey-Anderson- 728 PM CDT Tue Apr 1 2025 This Hazardous Weather Outlook is for east central Kansas. .DAY ONE...Tonight. Strong and gusty south winds up to around 40 to 45 mph are expected from through this evening. Thunderstorms will move east across the region this evening and late tonight. Severe thunderstorms are possible, with the strongest activity capable of large hail, damaging winds, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER MESSAGE Weather spotters are encouraged to relay reports of hail, damaging wind, tornadoes and flooding. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf KSZ008>010-020>023-034>036-038-030030- Republic-Washington-Marshall-Cloud-Clay-Riley-Pottawatomie-Ottawa- Dickinson-Geary-Wabaunsee- 728 PM CDT Tue Apr 1 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... ...SEVERE THUNDERSTORM WATCH 92 IN EFFECT UNTIL 3 AM CDT WEDNESDAY... This Hazardous Weather Outlook is for central Kansas, east central Kansas, north central Kansas and northeast Kansas. .DAY ONE...Tonight. Strong and gusty south winds up to 45 mph are expected from through this evening. Thunderstorms will move east across the region this evening and late tonight. Severe thunderstorms are possible, with the strongest activity capable of large hail, damaging winds, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER MESSAGE Weather spotters are encouraged to relay reports of hail, damaging wind, tornadoes and flooding. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf KSZ037-054-030030- Morris-Lyon- 728 PM CDT Tue Apr 1 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... This Hazardous Weather Outlook is for east central Kansas. .DAY ONE...Tonight. Strong and gusty south winds up to 45 mph are expected from through this evening. Thunderstorms will move east across the region this evening and late tonight. Severe thunderstorms are possible, with the strongest activity capable of large hail, damaging winds, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER MESSAGE Weather spotters are encouraged to relay reports of hail, damaging wind, tornadoes and flooding. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf
In the hours before
Special weather statement, Apr 1, 8:00 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Topeka KS
800 PM CDT Tue Apr 1 2025
KSZ008-020-020130-
Republic-Cloud-
800 PM CDT Tue Apr 1 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN REPUBLIC AND
NORTHWESTERN CLOUD COUNTIES THROUGH 830 PM CDT...
At 800 PM CDT, Doppler radar was tracking a strong thunderstorm over
Scottsville, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to vegetation is
possible.
Locations impacted include...
Scandia, Jamestown, Courtland, and Norway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
north central Kansas.
&&
LAT...LON 3977 9793 3988 9776 3966 9752 3944 9793
TIME...MOT...LOC 0100Z 231DEG 43KT 3956 9798
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GriesemerSpecial weather statement, Apr 1, 8:42 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Topeka KS
842 PM CDT Tue Apr 1 2025
KSZ008-009-020-020215-
Republic-Cloud-Washington-
842 PM CDT Tue Apr 1 2025
...A STRONG THUNDERSTORM WILL IMPACT REPUBLIC...NORTHWESTERN
WASHINGTON AND NORTHWESTERN CLOUD COUNTIES THROUGH 915 PM CDT...
At 841 PM CDT, Doppler radar was tracking a strong thunderstorm near
Belleville, moving northeast at 60 mph.
HAZARD...Strong wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail damage to outdoor objects and
vegetation is possible.
Locations impacted include...
Scandia, Mahaska, Cuba, Jamestown, Courtland, Norway, Belleville,
Narka, and Munden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
north central Kansas.
&&
LAT...LON 4000 9709 3948 9793 3981 9793 4000 9769
TIME...MOT...LOC 0141Z 221DEG 52KT 3982 9771
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
GriesemerLocal storm report, Apr 1, 9:04 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
904 PM CDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Hail Jamestown 39.60N 97.86W
04/01/2025 M1.00 Inch Cloud KS Public
Report from mPING: Quarter (1.00 in.).
&&The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 8:00 PM CDT | Special Weather Statement | TOP | Republic | 30 min |
| Apr 1, 8:23 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Ottawa | 37 min |
| Apr 1, 8:42 PM CDT | Special Weather Statement | TOP | Republic | 33 min |
| Apr 1, 8:49 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 26 min |
| Apr 1, 8:53 PM CDT | Tornado Warning | TOP | Ottawa | 22 min |
| Apr 1, 8:59 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 46 min |
| Apr 1, 9:12 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 15 min |
| Apr 1, 9:25 PM CDT | Severe Thunderstorm Warning | TOP | Republic, Washington | 17 min |
| Apr 1, 9:27 PM CDT | Tornado Warning | TOP | Clay, Dickinson, Geary | 33 min |
| Apr 1, 9:28 PM CDT | Special Weather Statement | TOP | Anderson | 17 min |
| Apr 1, 9:42 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Geary, Pottawatomie, Riley | 48 min |
| Apr 1, 9:45 PM CDT | Special Weather Statement | TOP | Lyon | 30 min |
| Apr 1, 9:51 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 39 min |
| Apr 1, 10:06 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 39 min |
| Apr 1, 10:17 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 58 min |
| Apr 1, 10:25 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 50 min |
| Apr 1, 10:26 PM CDT | Tornado Warning | TOP | Dickinson, Ottawa | 34 min |
| Apr 1, 10:40 PM CDT | Special Weather Statement | TOP | Franklin | 35 min |
| Apr 1, 10:45 PM CDT | Areal Flood Advisory | TOP | Clay, Dickinson, Geary, Ottawa, Riley | 3 hr |
| Apr 1, 10:55 PM CDT | Tornado Warning | TOP | Clay, Dickinson | 20 min |
| Apr 1, 11:10 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Nemaha, Pottawatomie | 50 min |
| Apr 1, 11:13 PM CDT | Flash Flood Warning | TOP | Clay, Geary, Riley | 4 hr |
| Apr 1, 11:14 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Marshall, Pottawatomie, Riley | 46 min |
| Apr 1, 11:40 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 35 min |
| Apr 1, 11:40 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 50 min |
| Apr 1, 11:55 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 35 min |
| Apr 2, 12:03 AM CDT | Flash Flood Warning | TOP | Clay, Dickinson, Ottawa | 3 hr |
| Apr 2, 12:13 AM CDT | Areal Flood Advisory | TOP | Pottawatomie | 3 hr |
| Apr 2, 12:13 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 32 min |
| Apr 2, 12:34 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie | 26 min |
| Apr 2, 12:38 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Ottawa | 22 min |
| Apr 2, 1:18 AM CDT | Flash Flood Warning | TOP | Pottawatomie | 96 min |
| Apr 2, 1:21 AM CDT | Special Weather Statement | TOP | Dickinson | 24 min |
| Apr 2, 1:32 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris, Riley | 28 min |
| Apr 2, 2:52 AM CDT | Areal Flood Warning | TOP | Clay, Dickinson, Geary, Jackson, Marshall, Nemaha and 3 more | 7 hr |
| Apr 2, 3:19 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Shawnee | 26 min |
| Apr 2, 3:39 AM CDT | Severe Thunderstorm Warning | TOP | Lyon | 36 min |
| Apr 2, 4:01 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Douglas, Franklin, Osage | 59 min |
| Apr 2, 4:37 AM CDT | Severe Thunderstorm Warning | TOP | Coffey | 23 min |
| Apr 2, 4:54 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Douglas, Franklin, Osage | 51 min |
| Apr 2, 7:47 AM CDT | River Flood Warning | TOP | Riley | 8 hr |
| Apr 2, 10:11 AM CDT | Areal Flood Warning | TOP | Pottawatomie | 6 hr |
| Apr 2, 10:43 AM CDT | River Flood Warning | TOP | Pottawatomie | 13 hr |
| Apr 2, 4:05 PM CDT | River Flood Warning | TOP | Dickinson | 16 hr |
Nearby
Tornado Warnings in Kansas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.